Translator Disclaimer
15 February 2017 Borelian subgroups of simple Lie groups
Nicolas de Saxcé
Duke Math. J. 166(3): 573-604 (15 February 2017). DOI: 10.1215/00127094-3715410

Abstract

We prove that in a simple real Lie group, there is no Borel measurable dense subgroup of intermediate Hausdorff dimension.

Citation

Download Citation

Nicolas de Saxcé. "Borelian subgroups of simple Lie groups." Duke Math. J. 166 (3) 573 - 604, 15 February 2017. https://doi.org/10.1215/00127094-3715410

Information

Received: 27 February 2015; Revised: 6 April 2016; Published: 15 February 2017
First available in Project Euclid: 19 October 2016

zbMATH: 1362.22010
MathSciNet: MR3606726
Digital Object Identifier: 10.1215/00127094-3715410

Subjects:
Primary: 22E30
Secondary: 05E15, 28A78

Rights: Copyright © 2017 Duke University Press

JOURNAL ARTICLE
32 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.166 • No. 3 • 15 February 2017
Back to Top